# SDR ASAA2012061192329

- Difficulty date: June 1, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,703 hours, 6,575 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT HAD FMC DISAGREE FAULT.  ACFT GROUNDED.  CLEARED IAW CHECKLIST QRH. OPS NORMAL.
